# SDR AALA20140816001

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 60,909 hours, 21,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BPS73
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOD LIGHT INTERMITTENT.  SECURED CONNECTOR FOR FWD GALLEY FLOOD LIGHT L9005.  OPERATIONS CHECKED NORMAL.
